Publication detail

Bounds of solutions of integrodifferential equations

ŠMARDA, Z.

Original Title

Bounds of solutions of integrodifferential equations

English Title

Bounds of solutions of integrodifferential equations

Type

journal article

Language

en

Original Abstract

Some new integral inequalities are given and bounds of solutions of certain classes of nonlinear integrodifferential equations are determined.

English abstract

Some new integral inequalities are given and bounds of solutions of certain classes of nonlinear integrodifferential equations are determined.

Keywords

integral inequality, integrodifferential equations

RIV year

2011

Released

08.05.2011

Pages from

1

Pages to

7

Pages count

7

BibTex


@article{BUT50021,
  author="Zdeněk {Šmarda}",
  title="Bounds of solutions of integrodifferential equations",
  annote="Some new   integral inequalities are given and bounds of solutions  of certain classes of nonlinear integrodifferential equations are determined.",
  chapter="50021",
  journal="Abstract and Applied Analysis",
  number="ID 571795",
  volume="2011",
  year="2011",
  month="may",
  pages="1--7",
  type="journal article"
}